U.S. doctors online nowAsk doctors free
France
A 35-year-old female asked:

I lost 3 sizes of breast since i started to take contraception pills (more helping to control my crazy hormones). how can i get my mammary gland back?

1 doctor answer1 doctor weighed in
Dr. Julie Abbott
Preventive Medicine 46 years experience
Your experience ..: ...is unusual. Most women increase their breast sizes when taking oral contraceptives. Typically, the higher the estrogen component in the pill, the larger the breast becomes. With lower dose pills such as you may be taking the effects on the breast are less striking. Weight loss could contribute to smaller breast size. Work with your doctor on the type/dose of your pills, as well as other causes

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 11, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.